Drug Ratings for MONISTAT-3 COMBINATION PACK

Average Rating: 2.2 (8 Ratings)

Compare MONISTAT-3 COMBINATION PACK with similar:
ANTIFUNGALS   

FDA Warnings and Alerts for MONISTAT-3 COMBINATION PACK

  

Results are sorted by Age from youngest to oldest (no age reported listed first)    

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)   

Page: 1 2
Filter Results


RATING  REASONSIDE EFFECTS FOR MONISTAT-3 COMBCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
sort down sort up F  M  
 4  Vaginal Yeast Infection Itcing and Redness, low irritation but still very evident. I wasnt sure what was wrong with me so i decided to go with Vagisil to treat my symptoms, when i went to buy it a lady at the drug store asked me about my symptoms and told me to get Monistat instead. I have been satisfied so far, it works ok during the day i ahrdly notice i have an infection, but when i apply the medication at night its irritating. The leaking makes it difficult to sleep bc of how distracting it is (im a light sleeper). but to the ppl who say "DONT BUY IT" shut up, bc ur body is different then everyone elses and might have a different reaction to the product. who are u to tell woman to refuse a product that might help them a great deal? i recomend Monistat 3. F 16 3 days
10/7/2007

 5  Yeast Infection I am reading all of these women's issues with the intense burning sensation right after they took it. People, have some patience!!! It is burning because it is a medication, on a very sensitive part of your body, and it is healing an INFECTION. Damn it people dont knock it cause you cant take the healing process. If you have a yeast infection, and you want it gone, take monistat, i recommend monistat 1, because you only have to take it the once. But just be patient and realize you WILL have to endure some uncomfortable irritability, but it will get RID of it in less than 24hrs, and just think of the RELIEF!!!!! You can never get something for nothing, you should know that. Gosh Darnit. :) F 22 1 days
2/23/2007

 1  Yeast infection TERRIBLE BURNING, ITCHING, it felt like my insides were on fire! After some investigation, it appears that this is a reaction that only "a few" women experience, and so Monistat and the FDA have not considered it necessary to put a warning on the package that you might have this severe reaction to the product! We can try to make a change: file a report with the FDA through MedWatch at https://www.accessdata.fda.gov/ Do this so we can save other women from the pain we have suffered! Can you imagine if there was a male product marketed with the attitude, "For 95% of men, this product will clear up your infection. Some men however will experience severe burns on their penis that may cause lasting pain upon any stimulation, even if your boxers just brush up against your skin. But such a reaction is only experienced by a small group of men." It would never fly! We can't let this happen to us! F 26 1 days
3/29/2007

 1  Yeast Infection SIMPLY AWFUL! Woke me out of sleep! I have had 2 or 3 yeast infections before and have used Monistat. Something has changed - it is as though someone lit a fire inside of me. I was at a tolerable discomfort level pre-use and literally, in tears, with this pain. I did all three doses and it did NOT get better. Something is up with this product. Buy pro-biotics at a health food store and eat a lot of yogurt. Next time I will try for the prescribed drug. This was a nightmare. F 32 2 days
3/14/2008

 1  Yeast Infection Burning, itching, swelling, unbearable pain I would not recommend Monistat 1 to my worst enemy. I thook the Monistat 1 when I noticed the irritation. Big mistake. Moments after I applied it, it burned like hell!!! Horrible nights sleep, and the cream did little to assist. This continued the next day, then the next day. I was unable to walk or sit. It was even harder to concentrate at work. I went to my GYN only to find out that it caused a chemical burn. Now I am taking medication to rid the chemical burn. Pure torture!! Avoid the Monistat 1 at all cost. F 33 1 days
1/17/2008

 3  Yeast I think that there is such a thing as an allergic reaction to this medication, or at least a strong sensitivity to the medication. All women are different, of course, but this medication has caused chemical burns for me. I have tried treating my infections with yogurt and pro-biotics. If you use the yogurt as a topical treatment, make sure it is plain white yogurt that is free from any flavor or added sugars/sugar substitute. It actually feels pretty good, and it has worked for me. It takes a few more days to clear the infection, and it is a bit more messy, but it does not burn at all, and is all natural. I suggest applying yogurt many times a day, as needed. Of course, if it does not clear up, or gets worse, see a doctor! F 38 3 days
200MG 1X D
5/20/2012

 2  Minor itching. I thought was yeast. Extreme burning and itching. Redness. Severe swelling. First, I want to say that I had used Monistat products in the past, multiple times, with no problems other than the very minor increase in burn/itch when I first applied the cream. This would then subside within a few minutes and all would be fine. However, this time I applied the cream and immediately had extreme burning and itching. I thought maybe I had just forgotten how intense it could be and I felt I needed to leave the medicine on and endure it, that it would pass. I even resorted to using an ice pack to try to help the burning feeling. After half an hour or so, I could not take it any longer and rinsed it all off and soaked in cold water. That's when I saw that my vagina was extremely swollen and red, lumpy swelling. It looked (and felt)horrible. The next day I went to my doctor and he said I had had an allergic reaction. The swelling was down a bit by then, but still not gone completely. He prescribed an antihistamine tablet and a different type of cream to use on the area. **It is important to note that he tested me for yeast and I was negative. It makes me wonder if that is why I had such a horrible reaction to the medicine, because I did not have a yeast infection. The doctor said he could not confirm or deny if that was the case, but for me to not use this product in the future. F 43 1 times
1X D
8/4/2010

BACK TO TOP
Page: 1 2